Proceedings of the Japan Academy, Series A, Mathematical Sciences

The algebraic derivative and Laplace's differential equation

Kôsaku Yosida

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 1 (1983), 1-4.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515756

Digital Object Identifier
doi:10.3792/pjaa.59.1

Mathematical Reviews number (MathSciNet)
MR696889

Zentralblatt MATH identifier
0524.34009

Subjects
Primary: 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX]
Secondary: 44A40: Calculus of Mikusiński and other operational calculi

Citation

Yosida, Kôsaku. The algebraic derivative and Laplace's differential equation. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 1, 1--4. doi:10.3792/pjaa.59.1. https://projecteuclid.org/euclid.pja/1195515756


Export citation